# SDR KNI2005F00000

- Difficulty date: November 29, 2004
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N971K
- Make and model: Lear 35A
- Aircraft serial: 373
- Engine: Garrtt TFE731*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2607003375
- Condition: Failed
- Location: Hyd System
- Part time: 7,993 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT LANDIND GEAR EXTENSION TOOK LONGER THAN NORMAL TO EXTEND.  WHEN DOWN AND LOCKED WAS ACHIEVED, CREW NOTICED COMPLETE LOSS OF HYDRAULIC PRESSURE.  NORMAL LANDING WAS MADE USING EMERGENCY BRAKES.  JACKED AIRCRAFT AND PERFORMED GEAR SWINGS.  FOUND CAUSE TO BE A PIN HOLE IN LT SPOILER DOWN LINE ON TOP OF CENTER WING SECTION.  CORROSION IS PROBABLE CAUSE FOR PIN HOLE. (K)
